# SDR FDEA201911263106

- Difficulty date: November 26, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB395410
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING FIXED WING LEADING EDGE APPROXIMATELY XOS 908 DOUBLER FOUND   CRACKED. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT HAND   WING FIXED WING LEADING EDGE APPROXIMATELY XOS 908 AS PER SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
